# SDR SROM200600020

- Difficulty date: November 30, 2006
- Submitted: December 11, 2006
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 37,568 hours, 36,091 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657378443
- Part serial: NSPD12209
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT ELEVATOR TAB OUTBOARD HINGE FITTING TO HAVE CONSIDERABLE FLEX.  UPON FURTHER EXAMINATION FOUND ELEVATOR REAR SPAR CRACKED IN THE AREA WHERE TAB HINGE FITTING ATTACHES.  AD 2006-14-07/SB 737-55A1078 HAD NOT BEEN ACCOMPLISHED PRIOR TO THIS FINDING.  REPLACED ELEVATOR AND TAB WITH NEW.
